# SDR COEA2024041213759

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N759FX
- Make and model: Textrn 408
- Aircraft serial: 0015
- Aircraft time: 253 hours, 327 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 785213632
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, A CRACK WAS FOUND ON THE R/H ENGINE AFT OUTBOARD ACCESSORY PANEL. A TEMPORARY REPAIR WAS PERFORMED ON THE R/H ENGINE AFT OUTBOARD ACCESSORY PANEL PER TEXTRON DOCUMENT REF: DQ428170M2.  REPLACED THE R/H ENGINE AFT OUTBOARD ACCESSORY PANEL IAW C408 6-40-50 MM.
